# SDR DL76G991145

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT TWO WING SLIDE EMERGENCY LIGHTS ARE INOP AND R3 DOOR EXTERIOR EMERGENCY LIGHT IS INOP.  REPLACED POWER SUPPLY.
